# SDR ASOA2013051003497

- Difficulty date: April 15, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 35,769 hours, 31,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 449.85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT FS 449.85 HAS CORROSION AROUND 1 FLOORBOARD NUTPLATE HOLE.    REPAIRED IAW REO 601R-53-41-1689.
